# SDR CA961018017

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2120 · Air Distribution System
- Part: Turbine Cooling
- Part number: 20495021
- Condition: Failed
- Location: Lt Air Cond
- Stage of operation: IN
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND AIR CONDITIONING PACK INDUCED SMOKE IN THE CABIN. MAINTENANCE ACTION INVOLVED REPLACING AIR CYCLE MACHINE, LH AND RH COALESCER BAGS. SYSTEM TST CARRIED OUT SERVICEABLE.
